# SDR MWEA070038

- Difficulty date: February 25, 2007
- Submitted: March 1, 2007
- Operation: Air carrier
- Aircraft: N809ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48071
- Aircraft time: 54,049 hours, 46,095 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29985107
- Condition: Unserviceable
- Location: Galley Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY SERVICE DOOR EMERGENCY SLIDE GAUGE SHOWS -NO GO-.  REMOVED AND REPLACED AFT GALLEY SERVICE DOOR EMERGENCY SLIDE.
